Testosterone & Low Energy Levels!

by Jordan
(Baldwin, New York, US)

Hey Mark,

Great website!

I have a few questions for you, but first I'll give you a background on me.

I'm 20 and looking to raise my testosterone
because my energy levels are consistently low.

I want to do this without any supplements (besides herbal).

Every day I practice water therapy, which is drinking 1.5 liters of water upon awakening, and waiting 45 minutes before eating, drinking, or showering.

I am cycling these supplements linked from your website:

Ashwaganda

Catuaba Bark

Deer Antler Velvet

Horny Goat Weed

Mucuna Pruriens

Passion Rx

Rhodiola rosea

Tongkat Ali

Tribulus Terrestris

Yohimbe Bark

Is there anything else I could be taking?

I don't know if there would be a point to taking an estrogen blocker. I'm about 6' 3'' and weigh roughly 180, so I'm underweight.

My main goal is to increase the 'drive' you're talking about so I can lift heavy at the gym, have a healthy appetite to gain weight, and in the long run gain muscle.

Should I be using an estrogen blocker or ball zinger ring?

Also, is there any specific order I should be taking the herbal supplements?

I appreciate all the help!
-Jordan

Testosterone & Low Energy Levels!

Hi Jordan,

No order necessary...

Simply take each supplement for one day, then move onto the next. To enhance the kick a bit, try chasing them with a bottle of 5 hour energy.

Regarding the penis ring....

Chances are, at your age, you don't really need a ball zinger.

Estrogen blockers are another story though!

You have a nice stock of testosterone boosters on hand.

Combine those supplements with muscle building exercise, and hopefully, an optimal diet, and you're going to experience some big testosterone hits in the coming weeks.

When T levels surge in this manner, your body will have a tendency to convert some of this testosterone into estrogen.

That's where the estrogen blockers come into the picture.

On days when you feel the testosterone come on strong, watch out for the following side effects.

Bitchy, irritable mood.

Sore, itchy, or inflamed nipples.

Difficult, or slow to start urine stream.


On days when these symptoms occur, take an estrogen blocker to get your E levels under control.

Since you're not overweight, and most likely not suffering from chronically elevated E levels, one supplement should do it for you.

I'd recommend Chrysin.

Thanks for you questions!
Mark


Testosterone & Low Energy Levels to
Boost Testosterone-Home





Click here to post comments

Return to Ask Me a Question.